All Journal Entries Journals
Previous | Next

starting off benzos

May 30, 2008 - 2 comments
Tags:

benzos



I'm just at the beginning of tapering off Klonopin using the water titration method.  Started at 100 ml. at HS, now at 96.  Might not have actually gotten the amounts out through the dropper, though, until today.  (Finally figured the dropper out!)  I am very hopeful, but I've been around the block with meds, going back 30 years.  I'm on 1 mg. Klonopin daily, 800 mg neurontin, 50 mg Trazodone, 6 mg. Gabitril and (i forget) not too much of Citalopram.  Have suffered every which way I could have imagined.  Especially memory and comprehension, I think.  It's dicey, but at the same time, now is the time.  I'm ready.  Any comments, caveats, advice?

Comments
Post a Comment
Avatar_n_tn
by philtcbiaf, May 31, 2008
I have been on Klonopin eleven years and it has taken me two years to taper down to 1/32 of a mg. I finally got completely off 10 days ago and I am in hell. Actually I got on this forum because I felt so bad and from what I have read I can expect to stay in hell for at least the next year and maybe two. I honestly thought from the way I tapered off I could expect to feel fine in a week or two. No such luck. I quit drinking 33 years ago and I don't remember it being this bad. I will NEVER get on a medication again. I have watched a couple of movies in the last two weeks my wife said we saw two years ago. It's like I have never seen them. As bad as this is I feel like I am coming out of this huge fog and I lost the last eleven years of my life. I hope it gets a little better soon. I don't know how much more I can take of this. I guess I am going to have to take it one day at a time.

Good luck to you,

Phil

Avatar_m_tn
by teddannon, May 31, 2008
Phil, thanks for sharing that....this process definitely gets daunting.  I have heard people say not to go back up on the dose, but then again, you would know best about that.  I'm thinking that there are a lot of bad effects which are not recognized as due to the Klon until a person is off it or way down on it.  Like the memory loss.  People have said to me, two different times in the past ten years, that I may be pre-Alzheimer's, because I sometimes can't recognize people whom I should know.  ETC.  Hang in there.  Write any time.  I pray for you.  Maybe somebody on the site has an idea about why you are in such suffering after ten days off.  Seems like I've heard some people say that there can be a bad reversal like you're having.  I don't know how long it lasts, though.  One day at a time sounds right!

Post a Comment